# SDR HEEA079517

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 7,650 hours
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 2111328
- Condition: Clogged
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD FILTER CLOGGED.  FILTER BYPASSED. REPLACED WITH SERVICEABLE PART.
